I am at a loss as to what to do. I just saw my endocrinologist yesterday who told me once again all my lab tests are normal. Since March I have had three 24 hour urine tests, umpteen blood tests, peed in who knows how many cups, and even had a water deprivation test in the hospital. A brain and pituitary MRI, both normal. Nothing is showing up. Everything is normal. But when I go to the symptom checker every symptom I put in screams I have an endocrine problem. I just do not understand how every test can come back normal. I have also been to 3 neurologists in the past year (kept getting referred to them), a GI doctor, PCP, OBGYN, and a neurotologist. A few of my symptoms: since 2006 been drinking 2 to 3 gallons of water per day, sleeping problems which have gotten much worse in the last 6 months, muscles twitch, daily headaches, skin so dry it hurts, red bumps on arms and legs, since Feb. my hair has been shedding at an alarming rate, just developed high blood pressure, salt clearly makes my symptoms worse, menstrual irregularities, etc. Since last fall I have been getting much worse at an alarming rate. The neurologists are in agreement my muscle twitches (or contractions) are not neurological. No one is able to do anything for the headaches-antidepressants do nothing, migraine meds worthless, last neurologist agreed I am not having migraines. OBGYN found no cause for my problems. Hormone levels great, no signs of perimenopause. PCP is at a loss. GI doctor found nothing after much blood tests and scoping both ends. Neurotologist found no ear problems to explain sudden balance problems last summer (which seem to have gone away) and said it was a brain issue. Every symptom I put in the symptom checker says my problem is probably an endocrine issue, so where do I go since the endocrinologist is finding nothing?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?